Open Access
2002-2003 Sierpinski-Zygmund uniform limits of extendable connectivity functions .
Harvey Rosen
Author Affiliations +
Real Anal. Exchange 28(1): 105-110 (2002-2003).


We show that the class $SZ$ of Sierpinski-Zygmund functions has a nonempty intersection with the class $\extb$ of all uniform limits of sequences of extendable connectivity functions $f_n:\R\to\R.$ We reconsider the idea of $f$-negligible sets this time with respect to $f\in \extb.$ We also show that under MA, $SZ\cap \extb$ cannot be characterized by preimages of sets.


Download Citation

Harvey Rosen. "Sierpinski-Zygmund uniform limits of extendable connectivity functions .." Real Anal. Exchange 28 (1) 105 - 110, 2002-2003.


Published: 2002-2003
First available in Project Euclid: 12 June 2006

zbMATH: 1048.26005
MathSciNet: MR1973972

Primary: 26A15 , ‎54C30

Keywords: characterization by preimages , Negligible set , Sierpinski-Zygmund function , uniform limit of extendable connectivity functions

Rights: Copyright © 2002 Michigan State University Press

Vol.28 • No. 1 • 2002-2003
Back to Top